MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); WARMER, THERMAL, INFUSION FLUID

BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET (1 PIECE); WARMER, THERMAL, INFUSION FLUID
Model Number 903-00006P
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
During mtp (massive transfusion protocol) the belmont heating element/filter burned through and started leaking blood onto the floor.This was at or about blood product number 32.There was a blackened area to the ring.Electrical burning smell was also present.The belmont rapid transfuser was found to have no malfunction.Tubing malfunction suspected.

Brand Name
3-SPIKE DISPOSABLE SET (1 PIECE)
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston rd
billerica MA 01821
MDR Report Key19804537
Report Number19804537
Device Sequence Number7749569
Product Code LGZ
UDI-Device Identifier00896128002022
UDI-Public(01)00896128002022
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/20/2024
Report Date (Section F) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00006P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA06/20/2024